Alert archive / Nevada / Freeze Warnings in 2011

Freeze Warning 2, NWS Las Vegas, NV

December 4, 2011Clark County, Nevada

NWS Las Vegas, NV issued this freeze warning at Dec 4, 2011, 3:09 PM PST for Clark County, Nevada. It took effect at Dec 5, 2011, 10:00 PM PST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 4, 2011, 3:09 PM PST (23:09 UTC)
In effect from
Dec 5, 2011, 10:00 PM PST
Expired
Dec 6, 2011, 9:00 AM PST
In force
11 hr
Issued by
NWS Las Vegas, NV

County Clark County, NV

The radar

The Las Vegas radar (KESX), 58 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 11.2 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2011-12-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2011-12-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2599 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

860 
WWUS75 KVEF 042309
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
309 PM PST SUN DEC 4 2011

...GUSTY NORTH WINDS MONDAY FOLLOWED BY FREEZING TEMPERATURES
MONDAY NIGHT...

.ANOTHER COLD FRONT WILL MOVE SOUTH THROUGH THE AREA TONIGHT.
WINDS WILL INCREASE BEHIND THE FRONT TONIGHT THROUGH MONDAY WITH
THE STRONGEST WINDS DEVELOPING DOWN THE COLORADO RIVER VALLEY
MONDAY. DECREASING WINDS MONDAY NIGHT COMBINED WITH MOSTLY CLEAR
SKIES WILL ALLOW TEMPERATURES TO DROP TO THE COOLEST OF THE SEASON
SO FAR.

NVZ020-051600-
/O.NEW.KVEF.FZ.W.0002.111206T0800Z-111206T1600Z/
LAS VEGAS VALLEY-
INCLUDING...LAS VEGAS...NORTH LAS VEGAS...HENDERSON...
BOULDER CITY...SUMMERLIN...NELLIS...MOUNTAINS EDGE...SEVEN HILLS...
BLUE DIAMOND
309 PM PST SUN DEC 4 2011

...FREEZE WARNING IN EFFECT FROM MIDNIGHT MONDAY NIGHT TO 8 AM PST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT MONDAY NIGHT TO 8 AM PST
TUESDAY FOR THE LAS VEGAS VALLEY. 


* EXPECTED TEMPERATURES: LOW TEMPERATURES MOSTLY FROM 24 TO 30 AND
  PORTIONS OF THE VALLEY WILL SEE TEMPERATURES IN THE MID 20S FOR
  SEVERAL HOURS.

* GREATEST IMPACT AREAS: AREAS AWAY FROM THE STRIP AND
  AIRPORT...ESPECIALLY OUT IN THE MOUNTAINS EDGE AREA...SEVEN
  HILLS AND HENDERSON.

* WINDS: GUSTY NORTH WINDS MONDAY WILL DECREASE MONDAY NIGHT TO
  UNDER 10 MPH...ALLOWING TEMPERATURES TO FALL BELOW FREEZING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE
VEGETATION.

&&

$$

AZZ002-036-CAZ527-NVZ021-051600-
/O.NEW.KVEF.LW.Y.0015.111205T1700Z-111206T0200Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK...
BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN
309 PM PST SUN DEC 4 2011 /409 PM MST SUN DEC 4 2011/

...LAKE WIND ADVISORY IN EFFECT FROM 9 AM PST /10 AM MST/ TO 6 PM
PST /7 PM MST/ MONDAY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A LAKE WIND
ADVISORY FOR THE LAKE MEAD NATIONAL RECREATION AREA AND COLORADO
RIVER VALLEY...WHICH IS IN EFFECT FROM 9 AM PST /10 AM MST/ TO 6
PM PST /7 PM MST/ MONDAY.


* WINDS: NORTH WINDS 20 TO 30 WITH GUSTS APPROACHING 40 MPH.

* TIMING: THE STRONGEST WINDS WILL BE FROM LATE MORNING THROUGH
  MID AFTERNOON. 

* LOCATIONS: NORTH-SOUTH ORIENTED CHANNELS AND VALLEYS WILL HAVE
  THE STRONGEST WINDS. THE MAIN THREAT AREAS WILL BE SOUTH OF
  HOOVER DAM DOWN TO LAKE HAVASU AND THE OVERTON ARM OF LAKE MEAD.

* IMPACTS: BOATING CONDITIONS WILL BE HAZARDOUS ON PORTIONS OF
  LAKE MEAD...LAKE MOHAVE AND LAKE HAVASU.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON
AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$
7 follow-up statements
532 
WWUS75 KVEF 051045
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
245 AM PST MON DEC 5 2011

...GUSTY NORTH WINDS TODAY FOLLOWED BY FREEZING TEMPERATURES
TONIGHT INTO EARLY TUESDAY MORNING...

.NORTH WINDS WILL INCREASE TODAY WITH THE STRONGEST WINDS
DEVELOPING DOWN THE COLORADO RIVER VALLEY LATE THIS MORNING INTO
THIS AFTERNOON. WINDS WILL DECREASE TONIGHT AND THIS COMBINED WITH
THE COOL DAYTIME HIGH TEMPERATURES AND MOSTLY CLEAR SKIES WILL
ALLOW TEMPERATURES TO DROP TO THE COOLEST OF THE SEASON SO FAR.

NVZ020-051900-
/O.CON.KVEF.FZ.W.0002.111206T0800Z-111206T1600Z/
LAS VEGAS VALLEY-
INCLUDING...LAS VEGAS...NORTH LAS VEGAS...HENDERSON...
BOULDER CITY...SUMMERLIN...NELLIS...MOUNTAINS EDGE...SEVEN HILLS...
BLUE DIAMOND
245 AM PST MON DEC 5 2011

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
PST TUESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
PST TUESDAY FOR THE LAS VEGAS VALLEY.

* EXPECTED TEMPERATURES: LOW TEMPERATURES MOSTLY FROM 24 TO 30. PORTIONS
  OF THE VALLEY WILL SEE TEMPERATURES IN THE MID 20S FOR SEVERAL
  HOURS.

* GREATEST IMPACT AREAS: AREAS AWAY FROM THE STRIP AND THE
  AIRPORT...ESPECIALLY OUT IN THE MOUNTAINS EDGE AREA...SEVEN
  HILLS AND HENDERSON.

* WINDS: GUSTY NORTH WINDS TODAY WILL DECREASE TONIGHT TO UNDER
  10 MPH...ALLOWING TEMPERATURES TO FALL BELOW FREEZING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE
VEGETATION.

&&

$$

AZZ002-036-CAZ527-NVZ021-051900-
/O.CON.KVEF.LW.Y.0015.111205T1700Z-111206T0200Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK...
BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN
245 AM PST MON DEC 5 2011 /345 AM MST MON DEC 5 2011/

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 9 AM PST /10 AM MST/
THIS MORNING TO 6 PM PST /7 PM MST/ THIS EVENING...

A LAKE WIND ADVISORY REMAINS IN EFFECT FROM 9 AM PST /10 AM MST/
THIS MORNING TO 6 PM PST /7 PM MST/ THIS EVENING FOR LAKE HAVASU
AND FORT MOHAVE...THE LAKE MEAD NATIONAL RECREATION AREA...AND SAN
BERNARDINO COUNTY UPPER COLORADO RIVER VALLEY.

* WINDS: NORTH WINDS 20 TO 30 WITH GUSTS APPROACHING 40 MPH.

* TIMING: THE STRONGEST WINDS WILL BE FROM LATE THIS MORNING
  THROUGH MID AFTERNOON.

* LOCATIONS: NORTH-SOUTH ORIENTED CHANNELS AND VALLEYS WILL 
  HAVE THE STRONGEST WINDS. THE MAIN THREAT AREAS WILL BE 
  SOUTH OF HOOVER DAM DOWN TO LAKE HAVASU AND THE OVERTON ARM 
  OF LAKE MEAD.

* IMPACTS: BOATING CONDITIONS WILL BE HAZARDOUS ON PORTIONS OF 
  LAKE MEAD...LAKE MOHAVE AND LAKE HAVASU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON
AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$
775 
WWUS75 KVEF 051822
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
1022 AM PST MON DEC 5 2011

...GUSTY NORTH WINDS TODAY FOLLOWED BY FREEZING TEMPERATURES
TONIGHT INTO EARLY TUESDAY MORNING...

.NORTH WINDS WILL CONTINUE TODAY WITH THE STRONGEST WINDS OCCURRING
THROUGH EARLY THIS AFTERNOON. WINDS WILL DECREASE TONIGHT AND THIS
COMBINED WITH THE COOL DAYTIME HIGH TEMPERATURES AND MOSTLY CLEAR
SKIES WILL ALLOW TEMPERATURES TO DROP TO THE COOLEST OF THE SEASON
SO FAR.

NVZ020-060230-
/O.CON.KVEF.FZ.W.0002.111206T0800Z-111206T1600Z/
LAS VEGAS VALLEY-
INCLUDING...LAS VEGAS...NORTH LAS VEGAS...HENDERSON...
BOULDER CITY...SUMMERLIN...NELLIS...MOUNTAINS EDGE...SEVEN HILLS...
BLUE DIAMOND
1022 AM PST MON DEC 5 2011

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
PST TUESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
PST TUESDAY. 

* EXPECTED TEMPERATURES: LOW TEMPERATURES MOSTLY FROM 24 TO 30. 
  PORTIONS OF THE VALLEY WILL SEE TEMPERATURES IN THE MID 20S FOR 
  SEVERAL HOURS. 

* GREATEST IMPACT AREAS: AREAS AWAY FROM THE STRIP AND THE 
  AIRPORT...ESPECIALLY OUT IN THE MOUNTAINS EDGE AREA...SEVEN 
  HILLS AND HENDERSON.

* WINDS: GUSTY NORTH WINDS TODAY WILL DECREASE TONIGHT TO UNDER 
  10 MPH...ALLOWING TEMPERATURES TO FALL BELOW FREEZING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE
VEGETATION.

&&

$$

AZZ002-036-CAZ527-NVZ021-060200-
/O.CON.KVEF.LW.Y.0015.000000T0000Z-111206T0200Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK...
BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN
1022 AM PST MON DEC 5 2011 /1122 AM MST MON DEC 5 2011/

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST /7 PM MST/
THIS EVENING...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST /7 PM MST/
THIS EVENING. 

* WINDS: NORTH WINDS 20 TO 30 WITH GUSTS APPROACHING 40 MPH.

* TIMING: THE STRONGEST WINDS WILL OCCUR THROUGH MID AFTERNOON.

* LOCATIONS: NORTH-SOUTH ORIENTED CHANNELS AND VALLEYS WILL 
  HAVE THE STRONGEST WINDS. THE MAIN THREAT AREAS WILL BE 
  SOUTH OF HOOVER DAM DOWN TO LAKE HAVASU AND THE OVERTON ARM 
  OF LAKE MEAD. 

* IMPACTS: BOATING CONDITIONS WILL BE HAZARDOUS ON PORTIONS OF 
  LAKE MEAD...LAKE MOHAVE AND LAKE HAVASU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON
AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$
372 
WWUS75 KVEF 052206
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
206 PM PST MON DEC 5 2011

...GUSTY NORTH WINDS TODAY FOLLOWED BY FREEZING TEMPERATURES
TONIGHT INTO EARLY TUESDAY MORNING...FIRST FREEZE OF THE SEASON
POSSIBLE TUESDAY NIGHT IN THE COLORADO RIVER VALLEY...

.NORTH WINDS WILL CONTINUE TODAY WITH THE STRONGEST WINDS OCCURRING
THROUGH EARLY THIS AFTERNOON. WINDS WILL DECREASE TONIGHT AND THIS
COMBINED WITH THE COOL DAYTIME HIGH TEMPERATURES AND MOSTLY CLEAR
SKIES WILL ALLOW TEMPERATURES TO DROP TO THE COOLEST OF THE SEASON
SO FAR.

NVZ020-060815-
/O.EXT.KVEF.FZ.W.0002.111206T0600Z-111206T1700Z/
LAS VEGAS VALLEY-
INCLUDING...LAS VEGAS...NORTH LAS VEGAS...HENDERSON...
BOULDER CITY...SUMMERLIN...NELLIS...MOUNTAINS EDGE...SEVEN HILLS...
BLUE DIAMOND
206 PM PST MON DEC 5 2011

...FREEZE WARNING NOW IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST
TUESDAY...

THE FREEZE WARNING IS NOW IN EFFECT FROM 10 PM THIS EVENING TO 9 AM
PST TUESDAY. 

* EXPECTED TEMPERATURES: LOW TEMPERATURES MOSTLY FROM 23 TO 30. 
  PORTIONS OF THE VALLEY WILL SEE TEMPERATURES IN THE MID 20S FOR 
  SEVERAL HOURS. 

* GREATEST IMPACT AREAS: AREAS AWAY FROM THE STRIP AND THE 
  AIRPORT...ESPECIALLY OUT IN THE MOUNTAINS EDGE AREA...SEVEN 
  HILLS AND HENDERSON.

* WINDS: GUSTY NORTH WINDS TODAY WILL DECREASE TONIGHT TO UNDER 
  10 MPH...ALLOWING TEMPERATURES TO FALL BELOW FREEZING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE
VEGETATION.

&&

$$

AZZ002-036-CAZ527-NVZ021-060815-
/O.NEW.KVEF.FZ.A.0003.111207T0600Z-111207T1400Z/
/O.CON.KVEF.LW.Y.0015.000000T0000Z-111206T0200Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK...
BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN
206 PM PST MON DEC 5 2011 /306 PM MST MON DEC 5 2011/

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST /7 PM MST/
THIS EVENING...

...FREEZE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH LATE TUESDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM TUESDAY EVENING THROUGH LATE
TUESDAY NIGHT. A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM
PST /7 PM MST/ THIS EVENING. 

* WINDS: NORTH WINDS 20 TO 30 WITH GUSTS APPROACHING 40 MPH.

* TIMING: THE STRONGEST WINDS WILL OCCUR THROUGH MID AFTERNOON.

* LOCATIONS: NORTH-SOUTH ORIENTED CHANNELS AND VALLEYS WILL 
  HAVE THE STRONGEST WINDS. THE MAIN THREAT AREAS WILL BE 
  SOUTH OF HOOVER DAM DOWN TO LAKE HAVASU AND THE OVERTON ARM 
  OF LAKE MEAD. 

* IMPACTS: BOATING CONDITIONS WILL CONTINUE TO BE HAZARDOUS ON
  PORTIONS OF LAKE MEAD...LAKE MOHAVE AND LAKE HAVASU.

* FREEZE WATCH INFORMATION: TEMPERATURES MAY FALL TO OR BELOW
  FREEZING TUESDAY NIGHT AS NORTH WINDS DIMINISH UNDER CLEAR
  SKIES...ESPECIALLY IN MORE RURAL LOCATIONS ALONG THE COLORADO
  RIVER VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON
AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE
CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

JGG
865 
WWUS75 KVEF 060207
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
607 PM PST MON DEC 5 2011

...FREEZING TEMPERATURES TONIGHT INTO EARLY TUESDAY MORNING FOR
THE LAS VEGAS VALLEY... 
...FIRST FREEZE OF THE SEASON POSSIBLE TUESDAY NIGHT IN THE
COLORADO RIVER VALLEY...

.WINDS HAVE DECREASED THIS EVENING AND THIS WILL ALLOW TEMPERATURES
TO DROP TO THE COLDEST OF THE SEASON SO FAR.

AZZ002-036-CAZ527-NVZ021-060600-
/O.EXP.KVEF.LW.Y.0015.000000T0000Z-111206T0200Z/
/O.CON.KVEF.FZ.A.0003.111207T0600Z-111207T1400Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK...
BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN
607 PM PST MON DEC 5 2011 /707 PM MST MON DEC 5 2011/

...FREEZE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH LATE
TUESDAY NIGHT...
...LAKE WIND ADVISORY HAS EXPIRED...

THE LAKE WIND ADVISORY FOR THE COLORADO RIVER VALLEY HAS EXPIRED. A
FREEZE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH LATE
TUESDAY NIGHT.

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM TUESDAY EVENING THROUGH LATE
TUESDAY NIGHT.

* FREEZE WATCH INFORMATION: TEMPERATURES MAY FALL TO OR BELOW 
  FREEZING TUESDAY NIGHT AS NORTH WINDS DIMINISH UNDER CLEAR 
  SKIES...ESPECIALLY IN MORE RURAL LOCATIONS ALONG THE 
  COLORADO RIVER VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE
CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

NVZ020-060600-
/O.CON.KVEF.FZ.W.0002.111206T0600Z-111206T1700Z/
LAS VEGAS VALLEY-
INCLUDING...LAS VEGAS...NORTH LAS VEGAS...HENDERSON...
BOULDER CITY...SUMMERLIN...NELLIS...MOUNTAINS EDGE...SEVEN HILLS...
BLUE DIAMOND
607 PM PST MON DEC 5 2011

...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM
PST TUESDAY...

A FREEZE WARNING REMAINS IN EFFECT FOR THE LAS VEGAS VALLEY FROM
10 PM THIS EVENING TO 9 AM PST TUESDAY.

* EXPECTED TEMPERATURES: LOW TEMPERATURES MOSTLY FROM 23 TO 30
  DEGREES. PORTIONS OF THE VALLEY WILL SEE TEMPERATURES IN THE
  MID 20S FOR SEVERAL HOURS.

* GREATEST IMPACT AREAS: AREAS AWAY FROM THE STRIP AND THE 
  AIRPORT...ESPECIALLY OUT IN THE MOUNTAINS EDGE AREA...SEVEN 
  HILLS AND HENDERSON.

* WINDS: WINDS WILL DECREASE TO UNDER 10 MPH...ALLOWING
  TEMPERATURES TO FALL BELOW FREEZING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE
VEGETATION.

&&

$$

MORGAN
794 
WWUS75 KVEF 060555
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
955 PM PST MON DEC 5 2011

...FREEZING TEMPERATURES TONIGHT INTO EARLY TUESDAY MORNING FOR THE
LAS VEGAS VALLEY... 

...FIRST FREEZE OF THE SEASON POSSIBLE TUESDAY NIGHT IN THE
COLORADO RIVER VALLEY...

.WINDS HAVE DECREASED THIS EVENING AND THIS WILL ALLOW TEMPERATURES
TO DROP TO THE COLDEST OF THE SEASON SO FAR.

NVZ020-061700-
/O.CON.KVEF.FZ.W.0002.111206T0600Z-111206T1700Z/
LAS VEGAS VALLEY-
INCLUDING...LAS VEGAS...NORTH LAS VEGAS...HENDERSON...
BOULDER CITY...SUMMERLIN...NELLIS...MOUNTAINS EDGE...SEVEN HILLS...
BLUE DIAMOND
955 PM PST MON DEC 5 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST TUESDAY...

A FREEZE WARNING REMAINS IN EFFECT FOR THE LAS VEGAS VALLEY UNTIL
9 AM PST TUESDAY.

* EXPECTED TEMPERATURES: LOW TEMPERATURES MOSTLY FROM 23 TO 30 
  DEGREES. PORTIONS OF THE VALLEY WILL SEE TEMPERATURES IN THE MID 
  20S FOR SEVERAL HOURS. 

* GREATEST IMPACT AREAS: AREAS AWAY FROM THE STRIP AND THE 
  AIRPORT...ESPECIALLY OUT IN THE MOUNTAINS EDGE AREA...SEVEN 
  HILLS AND HENDERSON.

* WINDS: LIGHT WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE
VEGETATION.
&&

$$

AZZ002-036-CAZ527-NVZ021-061700-
/O.CON.KVEF.FZ.A.0003.111207T0600Z-111207T1400Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK...
BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN
955 PM PST MON DEC 5 2011 /1055 PM MST MON DEC 5 2011/

...FREEZE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH LATE
TUESDAY NIGHT...

A FREEZE WATCH REMAINS IN EFFECT FOR THE COLORADO RIVER VALLEY
FROM TUESDAY EVENING THROUGH LATE TUESDAY NIGHT.

* FREEZE WATCH INFORMATION: TEMPERATURES MAY FALL TO OR BELOW 
  FREEZING TUESDAY NIGHT AS NORTH WINDS DIMINISH UNDER CLEAR 
  SKIES...ESPECIALLY IN MORE RURAL LOCATIONS ALONG THE COLORADO 
  RIVER VALLEY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE
CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.
&&

$$

MORGAN
494 
WWUS75 KVEF 061304
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
504 AM PST TUE DEC 6 2011

...FREEZING TEMPERATURES WILL CONTINUE THROUGH EARLY THIS MORNING
IN THE LAS VEGAS VALLEY...

...FIRST FREEZE OF THE SEASON POSSIBLE TONIGHT IN THE COLORADO
RIVER VALLEY...

NVZ020-061700-
/O.CON.KVEF.FZ.W.0002.000000T0000Z-111206T1700Z/
LAS VEGAS VALLEY-
INCLUDING...LAS VEGAS...NORTH LAS VEGAS...HENDERSON...
BOULDER CITY...SUMMERLIN...NELLIS...MOUNTAINS EDGE...SEVEN HILLS...
BLUE DIAMOND
504 AM PST TUE DEC 6 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING FOR
THE LAS VEGAS VALLEY.

* EXPECTED TEMPERATURES: LOW TEMPERATURES MOSTLY FROM 23 TO 30
  DEGREES. 

* GREATEST IMPACT AREAS: AREAS AWAY FROM THE STRIP AND THE 
  AIRPORT...ESPECIALLY OUT IN THE MOUNTAINS EDGE AREA...SEVEN 
  HILLS AND HENDERSON.

* WINDS: LIGHT WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE
VEGETATION. 
&&

$$

AZZ002-036-CAZ527-NVZ021-061700-
/O.CON.KVEF.FZ.A.0003.111207T0600Z-111207T1400Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK...
BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN
504 AM PST TUE DEC 6 2011 /604 AM MST TUE DEC 6 2011/

...FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH LATE
TONIGHT...

A FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH LATE
TONIGHT FOR LAKE HAVASU AND FORT MOHAVE...THE LAKE MEAD NATIONAL
RECREATION AREA...AND SAN BERNARDINO COUNTY UPPER COLORADO RIVER
VALLEY.

* FREEZE WATCH INFORMATION: TEMPERATURES MAY FALL TO OR BELOW
  FREEZING TONIGHT AS NORTH WINDS DIMINISH UNDER CLEAR
  SKIES...ESPECIALLY IN MORE RURAL LOCATIONS ALONG THE COLORADO
  RIVER VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE
CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. 
&&

$$
515 
WWUS75 KVEF 061657
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
857 AM PST TUE DEC 6 2011

...FIRST FREEZE OF THE SEASON POSSIBLE TONIGHT IN THE COLORADO
RIVER VALLEY...

NVZ020-061800-
/O.EXP.KVEF.FZ.W.0002.000000T0000Z-111206T1700Z/
LAS VEGAS VALLEY-
INCLUDING...LAS VEGAS...NORTH LAS VEGAS...HENDERSON...
BOULDER CITY...SUMMERLIN...NELLIS...MOUNTAINS EDGE...SEVEN HILLS...
BLUE DIAMOND
857 AM PST TUE DEC 6 2011

...FREEZE WARNING WILL EXPIRE AT 9 AM PST THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 9 AM PST THIS MORNING FOR THE
LAS VEGAS VALLEY.

TEMPERATURES HAVE STARTED WARMING ACROSS THE LAS VEGAS SO THE
FREEZE WARNING WILL BE ALLOWED TO EXPIRE.

THE FIRST WIDESPREAD FREEZE OF THE FALL SEASON OCCURRED ACROSS THE
ENTIRE LAS VEGAS VALLEY THIS MORNING. TEMPERATURES WERE AROUND 20
DEGREES IN PARTS OF MOUNTAINS EDGE. THE REMAINDER OF THE VALLEY
SAW TEMPERATURES BETWEEN 24 AND 29 DEGREES.

$$

AZZ002-036-CAZ527-NVZ021-070100-
/O.CON.KVEF.FZ.A.0003.111207T0600Z-111207T1400Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK...
BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN
857 AM PST TUE DEC 6 2011 /957 AM MST TUE DEC 6 2011/

...FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH LATE
TONIGHT...

A FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH LATE
TONIGHT FOR THE LAKE MEAD NATIONAL RECREATION AREA...LAKE HAVASU
AND FORT MOHAVE AND COLORADO RIVER VALLEY OF EASTERN SAN
BERNARDINO COUNTY

* FREEZE WATCH INFORMATION: THE FIRST FREEZE OF THE FALL SEASON IS
  POSSIBLE TONIGHT AS TEMPERATURES MAY FALL TO OR BELOW FREEZING
  AS NORTH WINDS DIMINISH UNDER CLEAR SKIES...ESPECIALLY IN MORE
  REMOTE LOCATIONS WITHIN THE COLORADO RIVER VALLEY AND AROUND THE
  LAKE MEAD NATIONAL RECREATION AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE
CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. 
&&

$$

PIERCE

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this freeze warning went out at Dec 4, 2:52 PM PST, 17 minutes earlier.

Area forecast discussion, Dec 4, 2:52 PM PST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
252 PM PST SUN DEC 4 2011

.SYNOPSIS...A NORTHERLY FLOW ALOFT WILL PERSIST OVER THE FAR WESTERN
UNITED STATES THROUGH TUESDAY WITH A RIDGE OF HIGH PRESSURE OFF THE
COAST. ANOTHER DISTURBANCE DROPPING DOWN THROUGH UTAH TONIGHT WILL
BRING A REINFORCING SHOT OF COLD NORTH WINDS ALONG WITH SNOW SHOWERS
TO NORTHWEST ARIZONA AND EASTERN PORTIONS OF LINCOLN COUNTY. THIS
WILL ALSO BRING THE COLDEST TEMPERATURES TO THE REGION SO FAR THIS
SEASON. DRY AND COOL CONDITIONS ARE EXPECTED MONDAY THROUGH
WEDNESDAY WITH BREEZY TO LOCALLY WINDY CONDITIONS ON MONDAY.
&&

.SHORT TERM...ANOTHER DISTURBANCE MOVING THROUGH THE GENERAL
NORTHERLY FLOW THROUGH UTAH AND INTO ARIZONA TONIGHT AND MONDAY.
LOWER CLOUDS ASSOCIATED WITH THIS FEATURE COULD BE SEEN ON SATELLITE
MOVING INTO NORTHERN LINCOLN COUNTY THIS AFTERNOON. SCATTERED SNOW
SHOWERS ARE EXPECTED OVER EASTERN LINCOLN COUNTY THIS
EVENING...SPREADING INTO MOHAVE COUNTY OVERNIGHT. THE REST OF THE
AREA WILL REMAIN MOSTLY CLEAR. A FEW SNOW SHOWERS MAY LINGER OVER
EASTERN MOHAVE COUNTY MONDAY MORNING BEFORE DRIER AIR PUSHES IN
MONDAY AFTERNOON LEAVING THE AREA UNDER MOSTLY SUNNY SKIES. MODEL
QPF AMOUNTS ARE PRETTY LIGHT AND ANY SNOWFALL ACCUMULATION TONIGHT
SHOULD REMAIN UNDER AN INCH. A COLD FRONT ASSOCIATED WITH THE
DISTURBANCE WILL ALSO MOVE SOUTH THROUGH THE AREA TONIGHT WITH
INCREASING NORTH WINDS BEHIND THE FRONT. THESE INCREASING WINDS WILL
KEEP TEMPERATURES UP A BIT COMPARED TO LAST NIGHT AND THEY SHOULD
REMAIN ABOVE FREEZING IN THE LAS VEGAS VALLEY. LATEST MODEL RUNS
HAVE TRENDED A BIT LIGHTER WITH THE WINDS AND WHILE THERE COULD BE
SOME BRIEF LOCALIZED GUSTS OVER 40 MPH...WIND ADVISORIES DO NOT LOOK
WARRANTED. THE STRONGEST WINDS WILL BE DOWN THE COLORADO RIVER
VALLEY MONDAY AND A LAKE WIND ADVISORY HAS BEEN HOISTED FOR LATE
MONDAY MORNING THROUGH THE AFTERNOON. A DRY NORTHERLY FLOW WILL
PERSIST BUT WEAKEN OVER THE AREA MONDAY NIGHT AND TUESDAY. MOSTLY
CLEAR SKIES AND LIGHTER WINDS WILL ALLOW TEMPERATURES TO FALL TO THE
COOLEST OF THE SEASON MONDAY NIGHT AND PORTIONS OF THE LAS VEGAS
VALLEY COULD SEE TEMPERATURES IN THE MIDDLE 20S FOR SEVERAL HOURS.
THESE TEMPERATURES POSE A THREAT OF BURSTING OF EXPOSED WATER PIPES
THEREFORE I DECIDED TO ISSUE A FREEZE WARNING. A LIGHT AND DRY
NORTHWESTERLY FLOW ALOFT WILL DEVELOP OVER THE AREA TUESDAY NIGHT
AND WEDNESDAY. WITH COLD AIR ALREADY IN PLACE AND SURFACE BASED
TEMPERATURE INVERSIONS DEVELOPING...WEDNESDAY MORNING WILL BE AT
LEAST AS COLD AS TUESDAY MORNING WITH TEMPERATURES AGAIN DROPPING
INTO THE 20S IN PORTIONS OF THE LAS VEGAS VALLEY. HIGH TEMPERATURES
ON WEDNESDAY WILL ALSO REMAIN QUITE COOL...ABOUT 15 BELOW NORMAL IN
SOME LOCATIONS.

.LONG TERM...AREA WILL BE UNDER A TROUGH THURSDAY WITH A WEAK COLD
FRONT PUSHING THROUGH THE AREA. THIS FRONT IS NOT EXPECTED TO BRING
MUCH OTHER THAN A SHORT PERIOD OF GUSTY WINDS DOWN THE COLORADO
RIVER VALLEY. SOME DIFFERENCES IN THE MODELS OVER THE WEEKEND WITH
MOST MODELS SHOWING A WEAK RIDGE OVER THE AREA WHILE THE GFS HAS A
WEAK TROUGH MOVING THROUGH THE AREA. HAVE DISCOUNTED THE GFS FOR NOW
AND STAYED IN LINE WITH THE PREVIOUS SHIFT AND KEPT THE AREA DRY
WITH TEMPERATURES ONLY SLIGHTLY BELOW NORMAL.
&&

.AVIATION...FOR MCCARRAN...SOUTHWEST FLOW OVER THE AREA THIS
AFTERNOON WITH SPEEDS UP TO 7-9KTS AND GUSTS UP TO 16KTS AT TIMES. A
COLD FRONT WILL PASS THROUGH THE VALLEY TONIGHT BETWEEN 06Z-07Z WITH
WINDS SHIFTING TO THE NORTHWEST WITH SPEEDS BETWEEN 15-25KTS AND
GUSTS UP TO 30KTS WHICH WILL CONTINUE THROUGH MIDDAY MONDAY BEFORE
DIMINISHING TO AROUND 12-18KTS. NOT A LOT OF MOISTURE WITH THE
FRONT...BUT CIGS MAY LOWER TO AROUND 8K FEET AT TIMES JUST BEHIND
THE FRONT. SKIES WILL GENERALLY BE CLEAR AFTER 12Z MONDAY.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...GUSTY NORTH WINDS THIS AFTERNOON AND EARLY EVENING DOWN
THE OWENS VALLEY AND THE COLORADO RIVER WITH SPEEDS AROUND 15-25KTS.
WINDS GENERALLY UNDER 10KTS ELSEWHERE. A COLD FRONT WILL MOVE
THROUGH THE REGION TONIGHT WITH NORTHWEST TO NORTH WINDS BEHIND THE
FRONT. SPEEDS WILL GENERALLY BE BETWEEN 15-25KTS WITH GUSTS AROUND
30KTS. THE FRONT IS EXPECTED TO MOVE INTO THE AREA AROUND 02Z AND
REACH SOUTHERN NEVADA BETWEEN 06Z-08Z THIS EVENING. SOME LOWER
CLOUDS AND CIGS POSSIBLE WITH THE FRONT MAINLY OVER THE FAR EASTERN
AREAS WHERE CIGS MAY LOWER TO AROUND 7-8K FEET. MOSTLY CLEAR
CONDITIONS MONDAY WITH NORTH TO NORTHEAST WINDS 15-25KTS AND GUSTS
TO 35KTS.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...FREEZE WARNING FROM MIDNIGHT MONDAY NIGHT TO 8 AM PST TUESDAY
     FOR NVZ020.
     LAKE WIND ADVISORY FROM 9 AM TO 6 PM PST MONDAY FOR NVZ021.
AZ...LAKE WIND ADVISORY FROM 10 AM TO 7 PM MST MONDAY FOR AZZ002-036.
CA...LAKE WIND ADVISORY FROM 9 AM TO 6 PM PST MONDAY FOR CAZ527.
&&

HARRISON/GORELOW

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Dec 4, 6:45 AM PST, 8 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
645 AM PST SUN DEC 4 2011

AZZ001>003-036-CAZ519>527-NVZ014>022-051000-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
645 AM PST SUN DEC 4 2011 /745 AM MST SUN DEC 4 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

GUSTY NORTH WINDS WILL DEVELOP TONIGHT AS AN AREA OF LOW PRESSURE
DROPS SOUTH OVER UTAH AND ARIZONA. WIND GUSTS OF 30 TO 40 MPH
IS POSSIBLE TONIGHT. THERE WILL BE A CHANCE OF LIGHT SNOW SHOWERS
NEAR THE NEVADA/UTAH BORDER THIS EVENING SPREADING SOUTH INTO
MOHAVE COUNTY ARIZONA AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WIND GUSTS IN EXCESS OF 40 MPH WILL PROBABLY OCCUR ON MONDAY IN
THE LAKE MEAD NATIONAL RECREATION AREA AND LOWER COLORADO RIVER
VALLEY. A WIND ADVISORY WILL LIKELY BE NEEDED. WIND SPEEDS FOR
AREAS OUTSIDE THE COLORADO RIVER VALLEY DO NOT LOOK TO BE AS
STRONG WITH GUSTS TO AROUND 40 MPH POSSIBLE.

SOME OF THE COLDEST TEMPERATURES OF THE SEASON WILL OCCUR ONCE THE
NORTH WINDS DECREASE TUESDAY AND WEDNESDAY MORNINGS. ADDITIONAL
FREEZE WARNINGS MAY BE NEEDED. IF NOT DONE SO ALREADY...PEOPLE
SHOULD TAKE THE NECESSARY MEASURES TO WINTERIZE THEIR OUTDOOR
IRRIGATION PIPES.

NO HAZARDOUS WEATHER IS EXPECTED THURSDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 4, 3:09 PM PSTLake Wind AdvisoryVEF27 hr

Nearby

Freeze Warnings in Nevada, 2011Every freeze warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.